# SDR QXEA200700975

- Difficulty date: June 18, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 15,052 hours, 15,129 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

GEG FLIGHT NR 2324: ON CLIMB-OUT OF SEA AT 14,000 FT, THE AUTOPILOT WAS SHUT OFF AND MOMENTARILY LEVELED OFF.  FELT A STEADY VIBRATION (HIGH FREQUENCY) THROUGHOUT BOTH YOKES.  A/S 260, PROPS 850 POWER LEVER RATING DETENT.  WHEN AUTOPILOT WAS SELECTED, VIBRATION SUBSIDED BUT WAS STILL PRESENT.  ON STEEP DESCENT INTO GEG, THE VIBRATION WAS LESS.  TURNED ANVS OFF AND IT DIDN'T MAKE A DIFFERENCE.  AIRCRAFT DIVERTED TO GEG.  MAINTENANCE PERFORMED A GVI OF AIRCRAFT AND ENGINES AND FOUND NR 2 ENGINE HCTS INDICATOR PIN LOW.  SERVICED IAW AMM 71-22-00-600-801.  PERFORMED BALANCE OF NR 1 AND NR 2 PROPS IAW MTC 6611001.  NO PARTS REPLACED AIRCRAFT RETURNED TO SERVICE.
